HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.26 (2013) >

Title :An exotic involution on the moduli space of planar polygons
Authors :Kamiyama, Yasuhiko
Authors alternative :神山, 靖彦
Issue Date :28-Dec-2013
Abstract :Let M_n be the moduli space of equilateral polygon linkages with n vertices, each edge having length 1 in the Euclidean plane R^2 modulo SO(2)⋉R^2, the orientation preserving isometry group of R^2. The space M_n admits the well-known involution, that is, the reflection about the x-axis. In this paper, we consider the reflection about the y-axis. We determine the rational homology groups of the orbit space.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/28355
Citation :Ryukyu mathematical journal Vol.26 p.15 -35
Appears in Collections:Vol.26 (2013)

Files in This Item:

File Description SizeFormat
Vol26p015.pdf663KbAdobe PDFView/Open